MAUDE Adverse Event Report: SYNTHES GMBH LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA; SCREW, FIXATION, BONE

SYNTHES GMBH LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA; SCREW, FIXATION, BONE
Catalog Number 04.118.520TS
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2024, the patient underwent an orif surgery for a clavicle fracture.The surgeon inserted the locking screw in question into the 3rd hole from the distal end.Since the surgeon felt that he was tightening the locking screw normally, he stopped tightening the locking screw, although he felt that there was a slight gap between the screw head and the plate.Locking screws were then inserted into the 4th and most distal hole.However, at this point, the surgeon was concerned about the gap between the head of the screw inserted in the 3rd hole from the distal end and the plate, so he retightened that locking screw.When the surgeon tried to remove the screwdriver from the screw head, the screw broke off at its neck and only the screw head was attached to the screwdriver tip.The surgeon inserted the rest of the locking screws and completed the surgery with the shaft of the broken locking screw remained in the patient¿s body.The surgery was completed successfully within 30 minutes delay.Patient outcome, stable.No further information is available.This report is for one (1) lwprof metaphys compres scr ã¸2.7 self-ta this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4,h6 part # 04.118.520ts, lot # 8l46256, manufacturing site: werk selzach logistik , release to warehouse date: 06.Aug.2021, expiration date: 01.Aug.2026, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.118.520, non-sterile lot # 281p745, manufacturing site: werk selzach logistik, release to warehouse date: 14.July.2021, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18594713
Report Number8030965-2024-01418
Device Sequence Number15134950
Product Code HWC
UDI-Device Identifier10886982108845
UDI-Public(01)10886982108845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number04.118.520TS
Device Lot Number8L46256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown